Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 5, 2017, 6:21 PM EDT for Appling County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 6:21 PM EDT (22:21 UTC)
- Expired
- Apr 5, 2017, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Appling County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:54 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
711
WFUS52 KJAX 052221
TORJAX
GAC001-052245-
/O.NEW.KJAX.TO.W.0042.170405T2221Z-170405T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
621 PM EDT WED APR 5 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northwestern Appling County in southeastern Georgia...
* Until 645 PM EDT
* At 621 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Plant Hatch, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Plant Hatch around 625 PM EDT.
Other locations impacted by this tornadic thunderstorm include Pine
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3195 8241 3196 8240 3195 8239 3196 8238
3195 8237 3194 8238 3194 8235 3193 8231
3194 8231 3193 8230 3194 8228 3191 8222
3180 8248 3181 8252 3184 8252 3184 8243
3196 8243
TIME...MOT...LOC 2221Z 239DEG 46KT 3193 8245
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ELSENHEIMER1 follow-up statement
388
WWUS52 KJAX 052237
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
637 PM EDT WED APR 5 2017
GAC001-052247-
/O.EXP.KJAX.TO.W.0042.000000T0000Z-170405T2245Z/
Appling GA-
637 PM EDT WED APR 5 2017
...THE TORNADO WARNING FOR NORTHWESTERN APPLING COUNTY WILL EXPIRE AT
645 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty
winds and heavy rain are still possible near thunderstorms in the
area.
A tornado watch remains in effect until 800 PM EDT for southeastern
Georgia.
LAT...LON 3195 8241 3196 8240 3195 8239 3196 8238
3195 8237 3194 8238 3194 8235 3193 8231
3194 8231 3193 8230 3194 8228 3191 8222
3180 8248 3181 8252 3184 8252 3184 8243
3196 8243
TIME...MOT...LOC 2237Z 239DEG 46KT 3202 8227
$$
ELSENHEIMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 5:26 PM EDT, 55 minutes earlier.
Area forecast discussion, Apr 5, 5:26 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
526 PM EDT Wed Apr 5 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH NORTH AND WEST
OF ALMA THROUGH 8 PM...
...MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS FOR INLAND
SOUTHEAST GEORGIA...
...SEVERE WEATHER THREAT CONTINUES OVERNIGHT FOR NORTHEAST AND
NORTH CENTRAL FLORIDA...
.CURRENTLY...
Late afternoon surface analysis depicts strong low pressure (997
millibars) progressing northeastward from the mid-Mississippi
Valley into the western Ohio Valley. A strong cold front extends
southward from this low through the Tennessee Valley and the
southeastern states, and this front is approaching the western
Florida panhandle. Aloft...an intense shortwave trough is
progressing across the mid and upper Mississippi Valley, and this
trough is taking on a more neutral to negative tilt as it digs
southeastward through the lower Mississippi Valley. This deepening
trough is inducing the development of a low level southwesterly
jet around 925 millibars (2500 feet), as evidenced by the special
18Z sounding at Tallahassee, which measured south-southwesterly
winds around 35 mph at 925 millibars, with steadily increasing
speeds to near 50 knots around 500 millibars (19,000 feet).
Increasing divergence aloft and significant warm air advection is
fostering the development of widely scattered thunderstorms over
inland southeast Georgia, with some isolated activity developing
in a hot and increasingly unstable air mass over north central
Florida. The 18Z special sounding at Jacksonville displayed a
significant capping inversion based around 850 millibars (5000
feet), which has limited convective development and coverage over
much of our region, while much more activity is currently
impacting central GA and the FL panhandle, where there is no low
level inversion. Our local pressure gradient continues to tighten
over our region, with south-southwesterly winds generally in the
15-25 mph range, which is orienting cumulus cloud streets in a
southwest to northeast fashion. High altitude convective debris
clouds cover our far northern counties, where temperatures are
around 80 degrees. Temperatures elsewhere have skyrocketed to near
90 degrees, except along the immediate beaches, where a pinned
seabreeze boundary was keeping the beaches in the upper 70s,
compliments of cool shelf waters.
.NEAR TERM (This Afternoon through Thursday)...
The potent trough centered over the upper Mississippi Valley will
continue to dig into the southeastern states and will become
negatively tilted overnight, which will sweep a strong cold front
through our region during the predawn and early morning hours.
Much of the stronger forcing will remain situated over the FL
panhandle and points just west of the Altamaha/Ocmulgee River
junction through sunset, with the capping inversion likely keeping
activity developing over coastal northeast FL below severe limits.
Clusters of thunderstorms currently over the Florida panhandle
will continue moving rapidly northeastward and will impact inland
southeast Georgia and perhaps the far western Suwannee Counties
towards or shortly after sunset. The Storm Prediction Center has
placed locations north and west of Alma within a High Risk of
severe thunderstorm development during the evening hours.
Impressive speed shear and increasing instability will result in a
significant damaging wind threat, with model soundings depicting
southwesterly winds strengthening to 70-85 knots in the hail
growth zone by late evening across inland southeast Georgia and
the western Suwannee Valley, which will introduce the threat for
large hail as the capping inversion erodes. This type of
environment may also be favorable for strong, long-track tornadoes
tonight in southeast Georgia.
High resolution short term guidance indicates that activity will
impact inland southeast Georgia and the Suwannee Valley throughout
the evening hours, with better forcing aloft associated with a jet
streak at the base of the negatively tilted trough arriving
towards midnight. Some locally heavy rainfall is possible over
these inland areas as activity backbuilds due to the arrival of a
strengthening low level jet. This evolution of the pattern will
eventually organize scattered and backbuilding convective
clusters over southeast Georgia and the Suwannee Valley into a
broken squall line that will race eastward during the overnight
and predawn hours, moving offshore of the Atlantic coastal
counties towards sunrise. The Storm Prediction Center has placed
most of northeast Florida and coastal southeast Georgia in an
Enhanced risk for severe thunderstorm development overnight, with
a Slight Risk for locations from Gainesville and St. Augustine
south and eastward. Winds will shift to westerly and will remain
breezy in the wake of the front, with some weak cold air advection
dropping lows into the mid/upper 50s for inland southeast Georgia
and the Suwannee Valley. The front won't clear eastern sections
until just before sunrise, where lows will remain in the 60s.
A deep trough will prevail over the eastern U.S. for the remainder
of this week, with strengthening surface low pressure moving
slowly northeastward across the western Great Lakes states. This
weather pattern will keep a tight pressure gradient in place
locally, resulting in windy conditions on Thursday area-wide.
Skies will quickly clear during the morning hours, with west winds
sustained at 20-30 mph with frequent gusts to near 40 mph. Cold
air advection is going to initially remain relatively weak in the
wake of the cold front, with offshore winds resulting in highs in
the 70-75 range.
.SHORT TERM (Thursday night through Saturday night)...
The main weather feature for the short term will be the much
cooler temperatures and dry northwesterly flow brings quieter
weather. The base of a large upper level low will push south into
our area on Friday. Cold air advection will strengthen in the low
levels on Thursday night, with lows falling into the mid 40s
inland, ranging to near 50 at the coast. Breezy northwesterly
winds will continue on Thursday night and Friday. High
temperatures on Friday and Saturday will likely be in the upper
60s to low 70s - a big change from the upper 80s and low 90s of
today! Overnight lows will be in the low to mid 40s across the
area on Saturday and Sunday mornings as well.
.LONG TERM (Sunday through Wednesday)...
By Sunday a surface high will start building across the mid-
Atlantic. A shortwave trough will dive southward across the
eastern coast of FL. This will likely do little more than increase
clouds on Sunday since the previous front will have scoured most
of moisture away. Onshore flow will continue to increase through
the beginning of the workweek and bring back a chance of isolated
showers only to the coast as an upper level ridge will remain over
the Gulf of Mexico.
&&
.AVIATION...
VFR conditions will prevail through around 00Z at the regional
terminals. South-southwesterly winds will continue to strengthen
this afternoon, with sustained winds of 15-20 knots and occasional
gusts to 30 knots. Winds will slowly shift to a southwesterly
direction overnight, with sustained surface speeds remaining in
the 10-20 knot range outside of thunderstorm activity. Occasional
MVFR ceilings of 2000-3000 feet will likely develop at the
terminals shortly after 00Z. Thunderstorm coverage will increase
this afternoon and evening, with impacts possible at SGJ and SSI
during between 22Z-01Z. Activity will continue to increase during
the evening and overnight hours, with strong to severe
thunderstorms sweeping eastward across the terminals during the
overnight hours. Impacts are possible at SSI and GNV as early as
03Z, with tempo/PROB30 groups inserted in the TAFs for
southwesterly wind gusts up to 45 knots and IFR visibility
reductions in heavy rainfall. Activity will likely impact the
Duval County terminals and SGJ in the 07Z-11Z time frame. Strong
westerly surface winds will develop around sunrise, with speeds of
15-25 knots expected. VFR conditions should prevail towards 12Z at
the regional terminals.
&&
.MARINE...
South-southeast winds are increasing to caution levels, and will
gradually shift to a south-southwesterly direction after sunset.
Wind speeds will continue to strengthen this evening, reaching
Small Craft Advisory levels in the offshore waters during the
mid-evening hours. SCA level wind speeds will be reached in the
near shore waters towards midnight. A strong cold front will push
a squall line across the waters during the predawn and early
morning hours on Thursday. Severe thunderstorms within the squall
line will be capable of producing damaging winds, excessive
lightning, and heavy downpours. Winds will veer to the west
behind the cold front, with speeds increasing into the 25 to 30
knot range with gusts to gale force expected through Thursday. A
prolonged period of SCA conditions will then continue through the
end of the week as unseasonably colder air moves across the warmer
ocean waters. No headlines will be needed for the upcoming
weekend as high pressure builds in from the west, allowing for
winds and seas to drop to caution levels in the offshore waters
Friday night before falling below caution levels on Saturday
morning.
Rip Currents: Low risk expected as winds become offshore tonight,
with strong offshore winds persisting through Friday. A low risk
will likely continue through the upcoming weekend.
&&
.FIRE WEATHER...
South-southwesterly surface and transport winds will continue to
run in the 15-25 mph range through tonight. High dispersion values
will continue through sunset area-wide. A squall line of strong
to severe thunderstorms is expected to traverse our area from this
evening through the overnight , bringing another round of
numerous lightning strikes and beneficial rainfall. A much drier
air mass will plunge into our region behind the front on Thursday.
Relative humidity values will fall to near critical thresholds on
Thursday afternoon, with strong westerly surface and transport
wind speeds. However, recent and upcoming rainfall should
significantly increase fuel moisture levels, and Red Flag
conditions are not likely later this week despite low humidity
values and strong westerly winds on Thursday and Friday.
&&
.CLIMATE...
Jacksonville has reached 91 degrees, breaking their daily record
high for April 5th, which was set on this date in 1880 (prior
record was 89). Gainesville has tied their daily record of 90
degrees, set on this date back in 1999.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 84 56 68 45 / 40 70 0 0
SSI 80 63 71 49 / 20 80 10 0
JAX 89 65 73 47 / 20 70 10 0
SGJ 86 67 75 51 / 50 80 10 0
GNV 89 65 72 46 / 10 80 10 0
OCF 90 66 74 47 / 10 70 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 9 PM this evening to 5 AM EDT Saturday
for Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
Small Craft Advisory from midnight tonight to 10 AM EDT Friday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Nelson/Elsenheimer/Wolf/Cordero/Walker/CorlessHazardous weather outlook, Apr 5, 5:30 PM EDT, 51 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 530 PM EDT Wed Apr 5 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061015- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 530 PM EDT Wed Apr 5 2017 ...SEVERE THUNDERSTORMS POSSIBLE THROUGH TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... A strong cold front will surge into the southeastern states this afternoon. Scattered to numerous strong to severe storms are expected across southeast GA and northeast FL this evening and Tonight. Damaging winds will be the primary threat...but large hail and isolated tornadoes will also be possible. Strong offshore winds will develop over the coastal waters in advance of the front tonight and small craft advisories are in effect for all coastal waters. Gusts to gale force can be expected late tonight as the squall line moves across the waters just prior to sunrise. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Very windy conditions are expected on Thursday and a wind advisory will be likely. Small craft advisories will remain in place through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected when and where watches and warnings are issued through tonight. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Apr 5, 4:31 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
431 PM EDT WED APR 5 2017
GAZ162-163-052100-
Clinch GA-Echols GA-
431 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECHOLS AND CLINCH
COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Du Pont to 12 miles south of Homerville to 8
miles west of Needmore. Movement was northeast at 30 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Homerville, Argyle, Du Pont and Cogdell.
LAT...LON 3118 8281 3118 8267 3102 8259 3100 8255
3096 8252 3096 8249 3082 8250 3082 8249
3078 8250 3065 8286 3082 8281 3102 8297
3104 8297
TIME...MOT...LOC 2031Z 232DEG 28KT 3101 8289 3085 8277 3070 8281
ELSENHEIMERSpecial weather statement, Apr 5, 4:44 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
444 PM EDT WED APR 5 2017
GAZ132-133-052130-
Coffee GA-Jeff Davis GA-
444 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COFFEE AND JEFF DAVIS
COUNTIES UNTIL 530 PM EDT...
At 444 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lumber City to near Pridgen. Movement was
east at 35 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Hazlehurst, Broxton, Ambrose, Pridgen, Snipesville, Denton and Grays
Landing.
A tornado watch remains in effect until 800 PM EDT for southeastern
Georgia.
LAT...LON 3197 8243 3184 8243 3184 8252 3175 8252
3175 8255 3174 8255 3173 8252 3167 8252
3167 8262 3166 8263 3160 8303 3166 8300
3170 8300 3192 8267 3193 8259 3196 8255
3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 2044Z 252DEG 32KT 3194 8260 3168 8299
ELSENHEIMERSpecial weather statement, Apr 5, 5:13 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
513 PM EDT WED APR 5 2017
GAZ150-152-164-052145-
Ware GA-Brantley GA-Charlton GA-
513 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY...EAST
CENTRAL WARE AND NORTHWESTERN CHARLTON COUNTIES UNTIL 545 PM EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Stephen Foster State Park, moving northeast at 45 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Fort Mudge and Braganza.
LAT...LON 3122 8231 3121 8221 3120 8219 3121 8218
3107 8195 3106 8199 3108 8206 3103 8208
3099 8229 3090 8242 3090 8243 3098 8249
TIME...MOT...LOC 2113Z 236DEG 41KT 3099 8239
ELSENHEIMERSpecial weather statement, Apr 5, 5:30 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
530 PM EDT WED APR 5 2017
FLZ033-052215-
St. Johns FL-
530 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS COUNTY UNTIL
615 PM EDT...
At 530 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Guana River State Park to 6 miles
northeast of Federal Point. Movement was northeast at 40 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Saint Augustine, Saint Augustine Beach, South Ponte Vedra, Vilano
Beach, Saint Augustine South, Guana River State Park, Anastasia and
Elkton.
LAT...LON 2974 8152 2976 8153 2977 8154 3015 8134
3016 8132 2987 8122
TIME...MOT...LOC 2130Z 245DEG 33KT 3011 8128 2982 8147
ELSENHEIMERSpecial weather statement, Apr 5, 5:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
545 PM EDT WED APR 5 2017
GAZ132-133-052230-
Coffee GA-Jeff Davis GA-
545 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COFFEE AND JEFF
DAVIS COUNTIES UNTIL 630 PM EDT...
At 545 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jacksonville, or 11 miles north of Broxton, moving northeast at 45
mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Hazlehurst, Snipesville and Grays Landing.
A tornado watch remains in effect until 800 PM EDT for southeastern
Georgia.
LAT...LON 3197 8243 3189 8243 3167 8283 3174 8300
3179 8299 3178 8292 3179 8290 3178 8287
3182 8284 3184 8278 3185 8279 3186 8276
3191 8268 3192 8268 3193 8262 3196 8255
3195 8248 3196 8250 3197 8248
TIME...MOT...LOC 2145Z 233DEG 37KT 3179 8292
ELSENHEIMERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:45 PM EDT | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 29 hr |
| Apr 5, 4:08 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 37 min |
| Apr 5, 4:31 PM EDT | Special Weather Statement | JAX | Clinch | 29 min |
| Apr 5, 4:44 PM EDT | Special Weather Statement | JAX | Jeff Davis | 46 min |
| Apr 5, 5:08 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 16 min |
| Apr 5, 5:13 PM EDT | Special Weather Statement | JAX | Ware | 32 min |
| Apr 5, 5:45 PM EDT | Special Weather Statement | JAX | Jeff Davis | 45 min |
| Apr 5, 5:51 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 24 min |
| Apr 5, 6:03 PM EDT | Tornado Warning | JAX | Jeff Davis | 27 min |
| Apr 5, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 42 min |
| Apr 5, 7:19 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 26 min |
| Apr 5, 7:41 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 49 min |
| Apr 5, 7:54 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 36 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.